# SDR AALA200801539

- Difficulty date: June 5, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT WIRING AT SEAT 24D EXPOSED.  SECURED WIRING FOR EMERGENCY LIGHT AT SEAT 24D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
